American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11L07) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] J. Bourgain. Decoupling, exponential sums and the Riemann zeta function. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jean Bourgain, Alex Furman, Elon Lindenstrauss and Shahar Mozes. Stationary measures and equidistribution for orbits of nonabelian semigroups on the torus. J. Amer. Math. Soc. 24 (2011) 231-280. MR 2726604.
Abstract, references, and article information   
View Article: PDF

[3] Alexandru D. Ionescu and Stephen Wainger. $L^p$ boundedness of discrete singular Radon transforms. J. Amer. Math. Soc. 19 (2006) 357-383. MR 2188130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. Bourgain. Mordell's exponential sum estimate revisited. J. Amer. Math. Soc. 18 (2005) 477-499. MR 2137982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] C. Sinan Güntürk. Approximating a bandlimited function using very coarsely quantized data: Improved error estimates in sigma-delta modulation. J. Amer. Math. Soc. 17 (2004) 229-242. MR 2015335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia